Conditional properties of interval estimators of the normal variance

Maatta, Jon M., Casella, George . The Annals of Statistics 1987. 15 :1372-1388

Locate this article in:

Bibtex

@article{CIS-72730,
  Author = {Maatta, Jon M. and Casella, George},
  Title = {Conditional properties of interval estimators of the normal variance},
  Journal = {The Annals of Statistics},
  Volume = {15},
  Year = {1987},
  Pages = {1372--1388},
  Keywords = {Confidence interval, Betting procedure}
}

Similar articles